# SDR USAA950026

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - COCKPIT EMERGENCY EXIT DOES NOT LIGHT WHEN TESTED.  MAINTENANCE REPLACED CHARGER ASSEMBLY.  EMERGENCY LIGHTS CHECK GOOD.  (Z)
